MathSciNet Relay Station
MathSciNet bibliographic data
MR2262910 (2007m:58048) 58K40
Birbrair, L.; Costa, J. C. F.; Fernandes, A.; Ruas, M. A. S. $\scr K$-bi-Lipschitz equivalence of real function-germs. Proc. Amer. Math. Soc. 135 (2007), no. 4, 1089–1095.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement